# SDR IPXA2021121476966

- Difficulty date: December 14, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,296 hours, 17,404 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Broken
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR **L1 DOOR AFT CABLE TENSIONER BROKEN, AFT CABLE BROKEN. DEFERRED PER MEL 52-10-2-2-1 CONTROL NUMBER ASSIGNED M766187. FYI CABLE NOT BROKEN PLASTIC COATING PEELED OFF CABLE ONLY.INSTALLED / ROUTED L1 CABLE TO STEP 1A PER AMM 52 11 03. INSTALLED AFT LOWER CABLE REF AMM 52 11 03. OPS CK GOOD REF AMM 52 11 02. THIS CLEARS M766187, PLACARD REMOVED, DMP REVERSED. ESR IPC 52 11 05 05.
